Previous |  Up |  Next

Issue 1,  Volume 39, 1989 (Czechoslovak Mathematical Journal)

1-15 On the properties of the Aumann integral with applications to differential inclusions and control systems.  Kandilakis, Dimitrios A.; Papageorgiou, Nikolaos S.
16-23 On the oscillation of a linear differential equation of second order.  Ohriska, Ján
24-44 Oscillation of differential equations and $v$-derivatives.  Ohriska, Ján
45-52 Porosity, derived numbers and knot points of typical continuous functions.  Zajíček, Luděk
53-69 Shift-automorphism methods for inherently nonfinitely based varieties of algebras.  Baker, Kirby A.; McNulty, George F.; Werner, Heinrich
70-77 Disconjugacy and multipoint boundary value problems for linear differential equations with delay.  Haščák, Alexander
78-94 Continuous and compact imbeddings of weighted Sobolev spaces. II.  Opic, Bohumír; Gurka, Petr
95-110 On the problem of invariance under holomorphic functions for a set of continuity points of the spectrum function.  Burlando, Laura
111-119 Lexicographic factors of a linearly ordered group.  Jakubík, Ján
120-126 A characterization of finite posets of the width at most three with the fixed point property.  Niederle, Josef
127-132 On representation of cyclically ordered sets.  Novák, Vítězslav; Novotný, Miroslav
133-141 On unbounded positive solutions of nonlinear differential equations with oscillating coefficients.  Kusano, Takaŝi; Švec, Marko
142-146 Algebras with tolerance extension property in 0.  Chajda, Ivan; Pondělíček, Bedřich
147-164 Some fixed point theorems for multivalued mappings.  Šeda, Valter
165-168 Operator-valued analytic functions of constant norm.  Rovnyak, James
169-175 On the partial ordering of almost definite matrices.  Meenakshi, Ar.
176-180 Principal tolerances on lattices.  Chajda, Ivan
181-186 In memoriam Professor Milan Sekanina.  Rosický, Jiří
187-191 Sixty years of Professor Miloš Ráb.  Novák, Vítězslav; Půža, Bedřich
Partner of
EuDML logo